Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0033002

author
Giever, John B.
title
On the equivalence of two singular homology theories
year
1950
journal
Annals of Mathematics. Second Series
volume
51
pages
178–191
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969505
MathSciNet
MR0033002
DOI
doi:0033002

@article{MR0033002,
    AUTHOR = "Giever, John B.",
    TITLE = "On the equivalence of two singular homology theories",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "51",
    YEAR = "1950",
    PAGES = "178--191",
    ISSN = "0003-486X",
    MRCLASS = "56.0X",
    MRNUMBER = "0033002",
    MRREVIEWER = "J. Dugundji",
    DOI = "10.2307/1969505",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969505"
}

      

This item is never cited.